# SDR USAAD97130

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- Engine: Pwa JT8D217
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

FLT 1899 - BOS-PHL - ON DESCENT INTO PHL, THE RIGHT ENGINE EXPERIENCED A COMPRESSOR STALL.  ENGINE READINGS DROPPED, CAPT SHUT DOWN THE ENGINE AND DECLARED AN EMERGENCY.  FLIGHT LANDED PHL SAFELY.  TOTAL SINGLE ENGINE TIME WAS 15 MINUTES. (M)
